MAUDE Adverse Event Report: LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL

LIFECELL STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL
Catalog Number 1016005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Fistula (1862); Impaired Healing (2378); Post Operative Wound Infection (2446); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore, a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice on (b)(6) 2014.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.The patient noted to be deceased, deemed not device related.No information was provided on the indication for the initial surgery or the reason for the removal or revision.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.The event is a known potential adverse event addressed in the product labeling.Additional, corrected, and/or changed data: a2, b3, b5, d4, d6b, h4, h6.
 
Event or Problem Description
This is follow up#1 to report on 13/jun/2025, pmqa received notification from legal that the plaintiff profile form (ppf) was received.As per the ppf form, the patient underwent a ventral incisional hernia surgery and was implanted with a strattice device lot # sp100007, reference #1525002 on (b)(6) 2014.On (b)(6) 2023 , patient underwent excision of the infected mesh from the hernia and resection of part of the small bowel.Patient experienced mesh erosion through, dense scar tissue around area and fistula formed between the small bowel and another pat of the gastrointestinal tract with open wound on the abdomen that would drain and needing to be patched up.The form lists the condition that was treated: (b)(6) 2003, placement of prolene soft polypropylene mesh.On (b)(6) 2014, partial removal of prolene soft polypropylene mesh and placement of strattice mesh.On (b)(6) 2023, performed the removal of the strattice mesh.As reported in the initial: limited information was reported through a legal event that a patient was implanted with strattice on (b)(6) 2014.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.The patient noted to be deceased, deemed not device related.No information was provided on the indication for the initial surgery or the reason for the removal or revision.

Brand Name
STRATTICE LAPAROSCOPIC 10CM X 16CM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key21960580
Report Number1000306051-2025-00048
Device Sequence Number20620860
Product Code FTM
UDI-Device Identifier00818410012823
UDI-Public(01)00818410012823(10)SP100007(11)130730(17)150630
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K130817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue Number1016005
Device Lot NumberSP100007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale